# SDR 98ZZZM164

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT BAGGAGE COMPARTMENT FS 907, STRINGER 27L IG CORROSION.  REMOVED DAMAGED PORTION OF STRINGER AND REPAIRED IAW SRM 53-10-3.  (M)
